It is currently Fri Aug 18, 2017 8:27 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Tue Mar 03, 2015 4:46 pm 
Offline
Power Poster
Power Poster

Joined: Tue Feb 18, 2014 3:29 pm
Posts: 53
Mind you I have only been on it a very short time

I am coming off of taking sub 23 out of the last 29 days... I am wondering what the W/D's will be like.. I got off it once before but I had been on it for 4 years.. it was horrible..

I never took more than 2mg and I skipped weekends.. I am wondering what I am in for..

I have Clonidine, Klonopin, Gaba, 800mg ibuprofen and I take Cymbalta for Depression

Anybody?


Top
 Profile  
 
PostPosted: Wed Mar 04, 2015 12:21 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
My first question would be if you were dependent on any opiates before you started taking suboxone this time around, or if it was recreational use. I think the answer to that question will definitely have some effect on your jump and WD experience.

Either way, coming off of 2mgs per day will be easier than large doses, but still no walk in the park. If you were skipping weekends I would imagine you already have some idea of how severe your WD will be. Most people report the onset of full WD symptoms around day 3, jumping from doses above the ceiling. It should set in earlier coming from lower doses.

Since you have been through sub WD before, you already know that it tends to last longer than WD from full agonist opiates. Even though 2mg is a small dose when it comes to maintenance, we usually see people taper to much smaller doses before a jump. You will probably experience some pretty bad discomfort to say the least. Sleep and low energy are going to be your worst, and longest lasting symptoms more than likely.

If you can give us some more info about your drug history we can probably give you better advice on how to proceed and what you can expect. Are you jumping soon?

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Wed Mar 04, 2015 1:07 pm 
Offline
Power Poster
Power Poster

Joined: Tue Feb 18, 2014 3:29 pm
Posts: 53
Hi there:

I have a long history of opiate abuse so my doc uses sub for me for very short term use for severe pain management. I fell off a roof a few years ago and broke my foot literally in half so it acts up now and then. (I have 5 screws holding it together) So it was neither recreational nor was I abusing SAO prior..

Today is day 3 (I took my last Sunday - 1mg) and I feel better than yesterday.. I am feeling pretty good.. Maybe I dodged a bullet... I think I was right on the border though...

It tired to skip weekends as I did not have to be on my foot as much and I know there is an extremely long half life with sub but I think taking those breaks helped.. and as I said I think 3-4 weeks is really the threshold where it becomes a lot more uncomfortable to get off....

I got off of it last year while 5 months pregnant after being on it for 4 years and it was pretty bad.. but I did it (under doc care) and my baby was born super healthy and NAS free!!!

So now I only take it when absolutely needed!

Thanks so much!


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Mar 04, 2015 7:18 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
If you are saying you were opiate naive - taking zero opiates for the past, say six months - you should do well after 10 days of opiate use - Bup included. It's not likly your body started changing things (growing receptors, stopping endorphine production, etc.) it would be no different for someone who had surgery and recieved ten days of pain medicine aftwards. That said tolerance often returns more quickly for addicts and cravings or triggers often overshadow physical dependence.

In all you should do well!


Top
 Profile  
 
PostPosted: Wed Mar 04, 2015 10:11 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
OK, that makes a huge difference!

As donh said, I think you are going to be fine. You probably did yourself a favor by skipping days and keeping your dose pretty low. If you are feeling good today then I have no reason to believe you will be any worse tomorrow or the next day.

I'm happy to hear that your baby was born with no NAS. I'm sure it was a huge relief for you!

I hope your foot continues to do well, and that you can stay away from any longer term use of opiates. It's definitely a slippery slope!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Thu Mar 05, 2015 2:24 pm 
Offline
Power Poster
Power Poster

Joined: Tue Feb 18, 2014 3:29 pm
Posts: 53
Today is the 3rd day and I feel about 99%.. I think I am okay. I felt a little crumy for a few days.. achy and emotional..

Donh what did you mean about the 10-day thing... I had used some nocoro's on and off (with breaks) for a few months before I took the sub.. after I had my baby I had a C-section and my foot. Never more than a few days.. took a lot of breaks.. had someone hold my meds. It was when I started thinking about doctor shopping so I would have my own I went to my sub doc who gave me some sub for the short term use.. and I think it seems to have worked out well..

Then I used the sub for 23 out of 29 days... but I took breaks and never took it on the weekend..

But since it has been 72 hours since I took any and it was a very small amount I think I am good..

Very slippery slope indeed... I know I need to be very careful but it appears that suboxone can be a good short term pain management solution for addicts.. Thoughts?


Top
 Profile  
 
PostPosted: Thu Mar 05, 2015 8:04 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
For some reason I thought you said you were taking sub over 10 days total with a three day break. Not sure why I thought that as I don't see it when re-reading. If you are now saying it's been over a month of opiate intake then I have to retract everything I said. Ten days would not be a problem. Frequent use, even though not constant, over several months generally does kick in dependence. If you feel 90% after three days that's somewhat typical. Most people don't feel bad until after three days past stopping Bup. Does that mean you will? I can't be sure. I'd say it's more likely than not but certainly not absolute and also won't be unlivable. You just won't know until day 5 or 6. If you feel as you do now on day 6 you likly dodged a bullet. Let's hope that's the case.


Top
 Profile  
 
PostPosted: Mon Mar 09, 2015 10:42 pm 
Offline
Average Poster
Average Poster

Joined: Wed Mar 04, 2015 12:27 am
Posts: 12
I'm sure I'm too late but jumping from 2 mg is gonna suck.I'm day 19 clean off 8 year of subs.I jumped at .5 mg and the worse was over at day 7.your probably in the peak now :/ but stay strong.at day 8 I slept 6 hours !! Today I'm golden physical is over just mental now and that's easiest for me.stay strong !!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group